Géométrie algébrique
Compactification des champs de chtoucas de Drinfeld
[Compactification of the stacks of Drinfeld's shtukas]
Comptes Rendus. Mathématique, Volume 340 (2005) no. 2, pp. 147-150.

Another way to construct the compactifications of the stacks of Drinfeld's shtukas introduced by Lafforgue is presented. The method is based on the variation of GIT quotients studied by Thaddeus and Dolgachev–Hu.

On présente ici une autre façon de construire les compactifications des champs de chtoucas de Drinfeld introduites par Lafforgue. La méthode est basée sur la variation des quotients dans la théorie des invariants géométriques étudiée par Thaddeus et Dolgachev–Hu.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.11.006
Tuan Ngo Dac 1

1 Département de mathématiques, bâtiment 425, université de Paris-sud, 91405 Orsay cedex, France
@article{CRMATH_2005__340_2_147_0,
     author = {Tuan Ngo Dac},
     title = {Compactification des champs de chtoucas de {Drinfeld}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {147--150},
     publisher = {Elsevier},
     volume = {340},
     number = {2},
     year = {2005},
     doi = {10.1016/j.crma.2004.11.006},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.11.006/}
}
TY  - JOUR
AU  - Tuan Ngo Dac
TI  - Compactification des champs de chtoucas de Drinfeld
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 147
EP  - 150
VL  - 340
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.11.006/
DO  - 10.1016/j.crma.2004.11.006
LA  - fr
ID  - CRMATH_2005__340_2_147_0
ER  - 
%0 Journal Article
%A Tuan Ngo Dac
%T Compactification des champs de chtoucas de Drinfeld
%J Comptes Rendus. Mathématique
%D 2005
%P 147-150
%V 340
%N 2
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.11.006/
%R 10.1016/j.crma.2004.11.006
%G fr
%F CRMATH_2005__340_2_147_0
Tuan Ngo Dac. Compactification des champs de chtoucas de Drinfeld. Comptes Rendus. Mathématique, Volume 340 (2005) no. 2, pp. 147-150. doi : 10.1016/j.crma.2004.11.006. http://www.numdam.org/articles/10.1016/j.crma.2004.11.006/

[1] Dolgachev, I.; Hu, Y. Variation of geometric invariant theory quotients, Inst. Hautes Études Sci. Publ. Math., Volume 87 (1998), pp. 5-56

[2] Lafforgue, L. Une compactification des champs classifiant les chtoucas de Drinfeld, J. Amer. Math. Soc., Volume 11 (1998) no. 4, pp. 1001-1036

[3] Thaddeus, M. Geometric invariant theory and flips, J. Amer. Math. Soc., Volume 9 (1996) no. 3, pp. 691-723

Cited by Sources: